Goodness-of-fit of the Heston, Variance-Gamma and Normal-Inverse Gaussian Models
No abstract is available for this item.
|Date of creation:||2013|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +90 (212) 359-6505
Fax: +90 (212) 287-2453
Web page: http://www.econ.boun.edu.tr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Elton A. Daal & Dilip B. Madan, 2005. "An Empirical Examination of the Variance-Gamma Model for Foreign Currency Options," The Journal of Business, University of Chicago Press, vol. 78(6), pages 2121-2152, November.
- Adrian Dragulescu & Victor Yakovenko, 2002. "Probability distribution of returns in the Heston model with stochastic volatility," Quantitative Finance, Taylor & Francis Journals, vol. 2(6), pages 443-453.
- A. Dragulescu & V. M. Yakovenko, 2002. "Probability distribution of returns in the Heston model with stochastic volatility," Computing in Economics and Finance 2002 127, Society for Computational Economics.
When requesting a correction, please mention this item's handle: RePEc:bou:wpaper:2013/16. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lutfu Gozgucu)
If references are entirely missing, you can add them using this form.